Anyone experience sharp side pain? HELP PLEASE!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

PhiaPhantastic
New Member


Date Joined Jun 2009
Total Posts : 11
   Posted 6/17/2009 3:05 PM (GMT -7)   
Im 17 and there are so many things wrong with me and im in so much physical pain all the time.

Now my sides below my ribs are hurting. like sharp pain. :( my stomach does growl and burn a lot.
at first i thought it was from the gasses in my stomach but now im really not sure.

when i go to the bathroom..."/ theres "mucus" Idk if thats normal for anxiety too. my mom said yes but im so scared.

anyone else like this?

Allestaria
Regular Member


Date Joined Mar 2009
Total Posts : 341
   Posted 6/17/2009 3:54 PM (GMT -7)   
Sounds like tummy problems.

No it is not anxiety. Yes anxiety can cause strange and unusual pains. But this to me does not sound normal for anxiety. I would go see the doc and let him know your having tummy problems.

Anxiety does cause strange and just unnormal pains and feelings but IMO this isn't one of them. Chat with mom and go see the doc!

Hope you get to feeling better soon.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/17/2009 3:54 PM (GMT -7)   

Perhaps you should see your physician to rule out any stomach problems.  I would encourage you to talk with your Mom re the continued pain.

Kitt


qwerty1
Regular Member


Date Joined Feb 2009
Total Posts : 402
   Posted 6/18/2009 1:40 AM (GMT -7)   
Go to the doctors...sounds like a bowel problem of some sort, put your mind at rest and see the GP, they'll be able to help :)
22 year old female, from the UK. Diagnosed with Ulcerative Proctitis Jan '08. Hospitalised Jan '09 for 3 days IV Hydrocortisone - had no effect! Hospitalised Feb '09 for 7 days (5 days - IV Hydrocortisone)
  
Currently taking daily: 
20mg Prednisolone tablets, 100mg Azathioprine (started taking 11th May),1g Acetarsol suppository every other night, 1g Mesalazine granules x 2 
Motilium (anti sickness), 1.5mg Zopiclone (taken when needed for sleeping), 10mg Citalopram (anti-anxiety/depression), Probiotic Multivitamins 
                             
                             


Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 6/18/2009 4:19 AM (GMT -7)   

I have never heard of 'mucus' being a side effect of anxiety. I suffered intense abdominal pain as a teen (i still do) and in my case it was a combination of Ovarian Cysts, Endometriosis, my appendix, Gall stones, kidney infections and IBS. just because thats what happened with me does not mean i am suggesting thats whats wrong with you, i would never presume to try and diagnose you, but maybe you could ask your doctor to rule out some of these common tummy probs?

Does the pain flare after eating? is it on one side, or all over your tummy?

All the best, keep us posted

Maz XX


                        Co-Moderator Anxiety & Panic- Depression
 
 
 
'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)
 
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, Chronic Sinusitis, TMJ disorder, Asthma, Endometriosis, PCOS, Chronic E.N.T and Upper respiratory tract infections, Reactive Arthritis, GERD,  IBS, Glandular fever, Migraines, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, PTSD, Seasonal Mood  Disorder, OCD, Benign Vertigo,  Impaired immune system. Tachycardia, tinnitus, low clotting factor= bruising. Tendonitis, Bursitis.
Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic. Nexium. Phenergan.Multiple surgeries- I bear the scars of my poor physical health.
Age:29. AP first DX @ 10. Fibro etc DX @14. Proud Aussie.
 
 


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 6/18/2009 2:58 PM (GMT -7)   
Hello! Just wanted to say "hi" and hang in there! Also, I've never heard of mucus being a symptom of anxiety, either. You probably just need some medication for your tummy. Feel better soon!
Generalized Anxiety Disorder
 
60 mg. Prozac, Ativan as needed.
 
"Nothing makes us so lonely as our secrets." Paul Tournier


dixibella
Regular Member


Date Joined Feb 2009
Total Posts : 161
   Posted 6/19/2009 7:08 PM (GMT -7)   
I'm not a doctor and definitely go get checked out but it sounds like it might be IBS. That can cause you to be mucus-y and anxiety can compound already irritated digestion. When I get stressed my IBS gets out of control, I don't eat at chain restaurants anymore because of it. But definitely get checked out, your doctor will have a better idea of what's going on and give you some good ideas of how to get the pain and discomfort under control. Hope you are feeling better soon and check back in after you see your doctor to let us know how you're doing! *HUGS*
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:39 AM (GMT -7)
There are a total of 2,734,165 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
342 Guest(s), 9 Registered Member(s) are currently online.  Details
Chask, JayMot, Hol1979, Jen77, Skyy, Tick41, Girlie, pmm73, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer